# SDR EIAA2011082

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S135610A
- Part serial: EMC233753
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LAV EMERGENCY LIGHT BATTERY FAILED.  REPAIRED BATTERY PER SODERBERG OHM 33-50-02 REV P AND INSTALLED PER B747 MM 33-51-00 PG 101-107.
